# SDR UALA2010011200150

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 56,780 hours, 10,566 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: 831G25020R
- Part serial: 689
- Condition: Reads Low
- Location: Crew Oxygen
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS: INTERMITTENT O2 LOW INDICATION.  EICAS AND STATUS MESSAGE.  FOUND 1500 PSI ON BOTTLE, SERVICED BOTTLE TO 1900PSI NO LEAKS NOTED AROUND BOTTLE, SUSPECT INDICATION SEE HISTORY.  ACCOMPANIED HAND OVER HAND CHECK OF ACCESSIBLE WIRING BETWEEN CONNECTOR DM35447 & D5677P, NO DEFECTS NOTED. REPLACED TRANSDUCER.  OPS NORMAL.
